# SDR NACA2017061600041

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,008 hours, 42,133 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET SUPPORT INSIDE SHEAR BEAM WEB AT BS 727, STRINGERS18A CORRODED BEYOND LIMITS.    REPLACED THE BRACKET SUPPORT IAW DWG REV - 69-72495. AND SRM 51-40-02 PG 2-4 REV 113
